# SDR 2013F00038

- Difficulty date: December 6, 2012
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N91FP
- Make and model: Cessna 510
- Aircraft serial: 001
- Aircraft time: 1,552 hours, 1,438 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 99126761
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STARTER/GEN FAILED. REAR BEARING FAILURE.
